# SDR MASA2011032502243

- Difficulty date: March 23, 2011
- Submitted: March 26, 2011
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 20,814 hours, 14,798 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Part serial: 01227H5553
- Condition: Damaged
- Location: Cockpit
- Part time: 20,824 hours, 14,802 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW DELAMINATED AND CRACKED.	 MX REPLACED RT SIDE WINDOW.
